Manish Kumar
Statistics and Mathematics Unit,
Indian Statistical Institute, Bangalore Center
Office: S2
8th Mile Mysore Road
RVCE Post, Jnana Bharti
Bangalore - 560059, India
Email: manish at isibang dot ac dot in
Phone: +91-80-26985442; +91(0)80-2848 3002 (Extn 442)


Research interests

Algebraic Geometry, Commutative algebra, Arithmetic Algebraic Geometry.
More specifically, Galois theory and Hodge theory.

Teaching

Algebra seminar series

Conference

Past Conference

Publications

Parabolic bundles in positive characteristic. (with Souradeep Majumder) To appear in JRMS. arxiv page

Embedding problems for open subgroups of the fundamental group. To appear in Annales de l'Institut Fourier. arxiv page

Compositum of wildly ramified extensions. J. Pure Appl. Algebra 218 (2014), no. 8, 1528-1536. pdf-file

Killing wild ramification. Israel J. Math. 199 (2014), no. 1, 421-431. pdf-file

Subgroup structure of fundamental groups in positive characteristic. (with Lior Bary-Soroker) Comm. Algebra, 41 (10), (2013). pdf-file

Fundamental group of affine curves in positive characteristic. J. Algebra 399 (2014), 323-342. pdf-file

Beilinson-Hodge cycles on semiabelian varieties. (with Donu Arapura) Math. Res. Lett. 16 (2009), no. 4, 557--562. pdf-file

Fundamental group in positive characteristic. J. Algebra 319 (2008), no. 12, 5178--5207. pdf

Simultaneous Surface Resolution in Quadratic and Biquadratic Galois Extensions. (with S.S. Abhyankar) Contemporary Mathematics, 390, Dec (2003), 1-8. pdf

Valuations and Rank of Ordered Abelian Groups. Proc. Amer. Math. Soc. 133 (2005), 343-348. pdf


Preprints

Ramification theory and formal orbifolds in arbitrary dimension arxiv page

Formal orbifolds and orbifold bundles in positive characteristic. (with A. J. Parameswaran) arxiv page

Galois closure of henselization. arxiv page

Beilinson-Tate cycles on semi-abelian varieties. (with Donu Arapura) arxiv page


Links
Mathscinet
Arxiv
MathOverflow
Conferences and Workshops
Essen SFB/TR 45
MSU math
Purdue Math